# SDR REXA2012052200764

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 15,631 hours, 13,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN.  REMOVED AND REPLACED PAX DOOR ACTUATOR IAW AMM 52-11-08.  OPS CHECK GOOD.  OK FOR SERVICE.
